Ricochet is the best place on the internet to discuss the issues of the day, either through commenting on posts or writing your own for our active and dynamic community in a fully moderated environment. In addition, the Ricochet Audio Network offers over 50 original podcasts with new episodes released every day.
Here’s an interesting case, a lady I saw for a first visit today.
February 2021, enjoys her 42nd birthday in good health, no medical problems. Weight 155#. Receives Moderna #1.
March 5, 2021, receives Moderna #2. Has a sudden illness two days later with myalgias, fever, loss of taste, weakness. Takes a week off work. Negative Covid PCR nasal swab.
March 12 +/-, hand tremors begin and steadily worsen. Fever and loss of taste resolve.
March 31, unable to drink a glass of wine due to tremors. Stops going to the gym due to weak legs.
April-early August, continued tremors, unexplained weight loss. Does not seek medical help.
Mid August, consults primary care nurse, weight 129#, pulse 100 at rest, advised to stop drinking alcohol, no further evaluation.
Sept 2, feels her pulse racing, worsening weakness, re-consults primary care nurse. Weight 120#. Resting pulse 111. Continued tremors, weakness, mild fever. Pain, tenderness in the front of her neck.
Is this obvious yet, all you MDs?
September 2, thyroid hormone levels (T3 and T4) are 3x upper limit of normal, TSH undetectable, ultrasound shows a very enlarged gland with hyperemia. PCN nurse advises patient by email, “it looks like this may be thyroid related” and makes appt for endocrine consult 0n October 11.
Sept 9, pulse 190 after mowing lawn, developing shortness of breath, agitation, fever to 101. Resting pulse 112. I am called by an MD friend of hers for an informal consult. After I put the brains back in my exploded head, I send her right to the ER where diagnosis of Grave’s hyperthyroidism is made. Perfect management with fluids, beta-blocker, anti-thyroid therapy. Endocrinology consult agrees. Hospitalization deferred as she promises to see me on Sept 14, per a promise made by the friend who consulted me.
Sept 14, my office, pulse 85 on beta-blocker, still has 4+ reflexes, neck pain. A tender goiter appx 5 times normal thyroid size is visible across the room. Management tweaked, detailed counseling. Because I will be away next week, I sent her to our local hyperthyroidism king (the very Doc she was to see on Oct 11) but get the appt moved up to next week.
There is so much to talk about here, including patient’s stupidity in waiting so long, the incompetence of the PCN, the negligence of the endocrinologist who read her thyroid US and did not reach out to her, etc etc, but I want to discuss root causes.
This is the sort of Covid vaccine-related immune phenomenon of which I have been warning. I think this lady had cryptic Covid before February. Her (therefore inappropriate) Moderna #1 re-sensitized her immune system to the virus. Moderna #2 led to a full-out immune attack on the viral spike proteins and thus the classic Covid symptoms including loss of taste. Nasal swab was negative because she was not infected.
The immune hyperactivity either caused or brought forward anti-thyroid antibodies, causing a slow-burning Graves’ hyperthyroidism. This was utterly and egregiously missed in mid-August, incompetently ignored on Sept 2, and only appreciated when brought to my attention on the phone. She was thyrotoxic and perhaps entering thyroid storm when she hit the ER; prompt and correct actions there, including fluids, control of pulse (to prevent high-output cardiac failure–note the shortness of breath), shutting off of thyroid hormone synthesis, consulting a specialist, all this saved her from a potentially lethal course.
I ask you: is this a vaccine-related event? Hell yes, I say. I will be very interested to see the course of her illness.
FWIW, Mrs Doc Robert and I suffered moderate cases of Covid in December. We both work with very ill hospitalized patients, many of mine are on ventilators. To avoid administrative difficulties we chose to receive JJ vaccines (the only one I countenance) in August, quietly using aspirin to avoid cerebral thrombosis and prednisone to avoid Guillan-Barre. We both suffered Covid symptoms for 3-5 days after. Mrs Doc missed two days of work. Also, a driver at her hospital took the Pfizer in July-August, and developed Bell’s Palsy shortly after dose two.
That’s four vaccine-related illnesses, two of them very serious, in the experience of one MD.
These vaccines are much more dangerous than we admit. I believe (but cannot prove) that they are especially dangerous to people who have had WuFlu.Published in